# SDR HEEA109088

- Difficulty date: April 27, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 17,682 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Tail Rotor
- Part number: 7610105101041
- Part serial: A13700631
- Condition: Vibration
- Location: Tailboom
- Part time: 13,468 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FELT A HIGH FREQUENCY VIBRATION IN THE TAIL ROTOR PEDALS.  RETURNED TO HOUMA.  MAINTENANCE FOUND THE TAIL ROTOR TO HAVE A .4 IPS VIBRATION.  SINCE THE TAIL ROTOR WAS DUE SCHEDULED CHANGE IN 12 HOURS, MAINTENANCE ELECTED TO CHANGE AND  BALANCE THE TAIL ROTOR.
